# SDR FDEA202111222921

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 86,337 hours, 44,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: N, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

AFT LOWER VHF DOUBLER & TRIPLER HAVE CORROSION. REMOVED AND REPLACED REPAIR DOUBLER & TRIPLER FROM STA 1460 - 1480, S-29R - S-30   IAW FEDEX EA # F-5330-T0365525
